I recently had a laser hair removal treatment to my bikini & inner thigh area. The first treatment was great. The second treatment though I developed fiery red itchy blotches all over the treated areas. The nurse said I had an allergic reaction to the laser and had me take Benedryl & use hydrocortizone cream. It's been over a week and now the red blotches have darkened to a brownish pigmentation & still itchese I'm worried about continuing treatment. Is this normal?
Should I Discontinue Treatment After Laser Hair Treatment Allergic Reaction?
Doctor Answers (1)
Reaction after hair removal
You can't be allergic to a laser. You can develop urticaria (hives) from different sorts of trauma. It is also possible that you were treated too aggressively. You need to see a physician to diagnose what happened before you continue. You should see a dermatologist, preferably one with a lot of experience with lasers.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.